# SDR DALA2024112611238

- Difficulty date: November 23, 2024
- Submitted: November 26, 2024
- Operation: Air carrier
- Aircraft: N505DN
- Make and model: Airbus A350-941
- Aircraft serial: 0164
- Aircraft time: 31,432 hours, 2,978 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SVC FOUND FWD RT LAV, AFT EEPLS LIGHT INOP. REMOVED AND REPLACED FWD RT LAV, AFT EEPLS LIGHT PER A350 AMM 25 -41-14. OPS CHECK GOOD. (LP# 6926202)
